Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Under IVF treatment. Prescribed Aminor, Metformin and Jusprin/Asprin. Bleeding heavily. Cause? Safe medications?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3577 Questions
I have been under 2 IVF (5 embryo transfer) cycles that were all not successful - I have visit a new IVF center as a final resolution before seeking a consultation abroad. I have visited a doctor on my second day of my period which was 11 XXXXXXX 2013 - who has done a scan on my whom and ovaries - she has confirmed that everything is normal and has prescribed the following in preparation of another IVF operation:
- Aminor (2 pills day)
- Metformin ( 3 tablets 500mg a day)
- Jusprin/Asprin (1 tablet a day)
- Gupisone/prednisolone (1 tablet a day)
- Pregnacare with folic acid 400 mg
And has asked me to visit her again on 20th XXXXXXX to get an injection (Decapepytl If i read the prescription correctly)

The problem is that I have been bleeding heavily for the last three days with a lot of clotting which not abnormal for me - I never bleed heavily on my last days of the period nor for I have so much blood clots.

I have called the doctor again who has asked me to take the following to stop the bleeding and if it didnt then I should see her again tomorrow:

- Kapron (tranexamic acid 500mg 3 times a day)
- Dicynone (Etamsylate 500 mg) 2 X 3 times.

I would like to have a second opinion as to those prescribed pills - why have they caused me to bleed heavily - is the doctor prescribing me a large dosage of pills ? I sort of in doubt of how the doctor is taking my case and would like to verify the medications she has prescribed me.
Posted Sat, 13 Jul 2013 in Infertility Problem
Answered by Dr. Mahesh Koregol 7 hours later
Hi, Thanks for your query. I read your query and I understand your concerns. Following is my reply : 1) Excessive bleeding at the end of cycle is not due to prescribed medicines. Your endometrium is getting shed bit late this cycle. There is nothing to worry about it as the variation of bleeding pattern is common once in a while. 2) The medicines prescribed by your doctor are good enough to control bleeding and i suggest you continue them. 3) Finally i would like to reassure you that your doctor is giving correct treatment and please follow doctor's advice. Wish you successful pregnancy this time. Regards, Dr. Mahesh Koregol. IVF & Infertility Specialist
Above answer was peer-reviewed by
Follow-up: Under IVF treatment. Prescribed Aminor, Metformin and Jusprin/Asprin. Bleeding heavily. Cause? Safe medications? 3 hours later
Thank you Dr XXXXXXX for reassuring me.
Answered by Dr. Mahesh Koregol 5 hours later

I hope my answer was of help to you. Please accept my answer and write a review.

Dr. Mahesh Koregol
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor